The slope conjecture for graph knots

Kimihiko Motegi, Toshie Takata

研究成果: ジャーナルへの寄稿記事

3 引用 (Scopus)

抄録

The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.

元の言語英語
ページ(範囲)383-392
ページ数10
ジャーナルMathematical Proceedings of the Cambridge Philosophical Society
162
発行部数3
DOI
出版物ステータス出版済み - 5 1 2017

Fingerprint

Knot
Slope
Graph in graph theory
Colored Jones Polynomial
Vanish
Verify

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

The slope conjecture for graph knots. / Motegi, Kimihiko; Takata, Toshie.

:: Mathematical Proceedings of the Cambridge Philosophical Society, 巻 162, 番号 3, 01.05.2017, p. 383-392.

研究成果: ジャーナルへの寄稿記事

@article{555769619ece4865a1e80aa9708a5b8d,
title = "The slope conjecture for graph knots",
abstract = "The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.",
author = "Kimihiko Motegi and Toshie Takata",
year = "2017",
month = "5",
day = "1",
doi = "10.1017/S0305004116000566",
language = "English",
volume = "162",
pages = "383--392",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - The slope conjecture for graph knots

AU - Motegi, Kimihiko

AU - Takata, Toshie

PY - 2017/5/1

Y1 - 2017/5/1

N2 - The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.

AB - The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.

UR - http://www.scopus.com/inward/record.url?scp=84976591884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84976591884&partnerID=8YFLogxK

U2 - 10.1017/S0305004116000566

DO - 10.1017/S0305004116000566

M3 - Article

VL - 162

SP - 383

EP - 392

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 3

ER -